# SDR UALA2012101605895

- Difficulty date: October 16, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 41,845 hours, 17,661 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHT TEST FAILED.  EPSU BATTERY EMERGENCY L OF FWD FLIGHT ATT PANEL.   REPLACED BATTERY PACK.
